Skip to Main content Skip to Navigation
New interface
Journal articles

Some Ramsey numbers for directed graphs

Complete list of metadata

https://hal.inria.fr/hal-02366537
Contributor : Jean-Claude Bermond Connect in order to contact the contributor
Submitted on : Saturday, November 16, 2019 - 4:51:53 AM
Last modification on : Wednesday, September 28, 2022 - 4:20:12 PM
Long-term archiving on: : Monday, February 17, 2020 - 12:43:11 PM

File

9-Ber74-ramseydigraphs.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond. Some Ramsey numbers for directed graphs. Discrete Mathematics, 1974, 9 (4), pp.313-321. ⟨10.1016/0012-365X(74)90077-6⟩. ⟨hal-02366537⟩

Share

Metrics

Record views

11

Files downloads

42